# SDR AALA981795

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 987
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FUSE SKIN DENTED BETWEEN STRINGER 16L-17L AT STATION 987.  CUT OUT DAMAGED AREA OF SKIN.  INSTALLED DOUBLER PER SRM 53-30-1 PAGES 5-8.  (M)
